Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 24, 2008, 10:32 AM CDT for Webb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2008, 10:32 AM CDT (15:32 UTC)
- Expired
- Jul 24, 2008, 1:58 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 195 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 11:53 AM CDT | FLASH FLOOD | Laredo, TX | 15 INTERSECTIONS IN THE CITY OF LAREDO CLOSED DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 241534
FFWCRP
TXC479-241930-
/O.NEW.KCRP.FF.W.0008.080724T1532Z-080724T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1032 AM CDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL WEBB COUNTY IN SOUTH TEXAS
* UNTIL 230 PM CDT
* AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER
RADAR ESTIMATED UP TO ONE INCH OF RAINFALL IN THE LAST 2 HOURS
ACROSS THE CITY OF LAREDO.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM
THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME
LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LAREDO...EL
CENIZO...LAREDO COMMUNITY COLLEGE...LAREDO COUNTRY CLUB...LAREDO
INTERNATIONAL AIRPORT...RIO BRAVO...ST AUGUSTINE HIGH SCHOOL
SOUTH LAREDO AND UNITED SOUTH HIGH SCHOOL.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
2750 9951 2751 9954 2759 9954 2759 9925
2728 9902 2727 9935 2730 9938 2727 9945
2727 9951
$$
JAR2 follow-up statements
000
WGUS74 KCRP 241658
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1156 AM CDT THU JUL 24 2008
TXC479-241930-
/O.CON.KCRP.FF.W.0008.000000T0000Z-080724T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
1156 AM CDT THU JUL 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR SOUTH
CENTRAL WEBB COUNTY...
AT 1154 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. IN THE
CITY OF LAREDO 15 INTERSECTIONS WERE CLOSED DUE TO HIGH WATER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNITED SOUTH
HIGH SCHOOL...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO
COMMUNITY COLLEGE...LAREDO INTERNATIONAL AIRPORT...LAREDO COUNTRY
CLUB AND LAREDO
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
2750 9951 2751 9954 2759 9954 2759 9925
2728 9902 2727 9935 2730 9938 2727 9945
2727 9951
$$
JAR000
WGUS74 KCRP 241858
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 PM CDT THU JUL 24 2008
TXC479-241908-
/O.CAN.KCRP.FF.W.0008.000000T0000Z-080724T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB-
INCLUDING THE CITY OF LAREDO
158 PM CDT THU JUL 24 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL WEBB
COUNTY...
RAINFALL AND FLOODING HAVE CEASED ACROSS THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 2730 9951 2732 9956 2735 9952 2748 9950
2750 9951 2751 9954 2759 9954 2759 9925
2728 9902 2727 9935 2730 9938 2727 9945
2727 9951
$$
JARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:21 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 24, 7:21 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 AM CDT THU JUL 24 2008
.UPDATE...UPDATED THE HAZARDS GRID AND THE APPROPRIATE TEXT
PRODUCTS FOR THE NEW TORNADO WATCH 744 VALID UNTIL 23Z. FAVORABLE
LOW LVL SHEAR PROFILES AS EVIDENCED ON THE KCRP VWP AND SUFFICIENT
INSTABILITY WL ALLOW RAPID SPIN-UPS TDA ALONG NORTHWEST-MOVING
FEEDER BANDS. BRIEF TORNADOES WL BE POSSIBLE ALL DAY TDA. NO OTHER
CHANGES TO THE FCST WERE MADE.
&&
.PREV DISCUSSION... /ISSUED 426 AM CDT THU JUL 24 2008/
SHORT TERM (TODAY THROUGH FRIDAY)...DOLLY WL CONTINUE MOVING TO
THE WEST-NORTHWEST THROUGH TNT. THIS TRACK WL TAKE THE CORE OF DOLLY
ACROSS SRN WEBB/DUVAL COUNTIES THIS AFTN. AS A RESULT...TROPICAL
STORM FORCE WIND GUSTS WL STILL BE PREVALENT ACROSS THE SRN
PORTION OF THE CWA TDA...ESPECIALLY WITHIN THE HEAVIER RAIN
BANDS. WITH THE INNER CORE OF DOLLY EXPECTED TO PUSH INTO SRN
DUVAL AND SRN WEBB COUNTIES...BLV A TROPICAL STORM WIND WARNING WL
BE JUSTIFIED THIS MORNING. WL ADD JIM WELLS COUNTY AS WELL SINCE
THE SRN PORTION WL LKLY EXPERIENCE A FEW HOURS OF TROPICAL STORM
FORCE SUSTAINED WINDS. HIGHLY EFFICIENT TROPICAL RAINS ARE
EXPECTED ACROSS MUCH OF THE CWA TDA WITH EXPANDING FEEDER BANDS
EXPECTED TO DEVELOP THROUGHOUT THE DAY. CATEGORICAL POPS STILL
LOOK GOOD FOR TDA. WL MAINTAIN THE CURRENT FLOOD WATCH FOR THE SRN
HALF OF THE CWA GIVEN THE TRACK OF DOLLY. AN ADDITIONAL 1 TO 4
INCHES IS EXPECTED TDA WITH LOCALLY HIGHER AMOUNTS ALONG THE ERN
INNER CORE OF DOLLY. SUFFICIENT 0-1KM HELICITY VALUES ABV 150
M2/S2...MARGINAL INSTABILITY AND BEING WITHIN THE FAVORED
NORTHEAST QUADRANT...THE THREAT FOR TORNADOES AND/OR WATERSPOUTS
WL PERSIST TDA. IN FACT...IT LOOKS LIKE AN EVEN BETTER CHANCE AT
SEEING TORNADOES WL EXIST TDA THAN IT DID YDA. PCPN WL BEGIN TO
SHUT OFF FROM EAST TO WEST THIS EVENING AS DOLLY HEADS FURTHER
INTO MEXICO. A GRADUAL DIMINISHMENT IN PCPN COVERAGE WL THEN
CONTINUE FOR THE REMAINDER OF THE NIGHT. RESIDUAL MOISTURE AND
SUFFICIENT HEATING ON FRI WL PRODUCE ISOLATED CONVECTION. TEMPS WL
REMAIN WELL BELOW NORMAL TDA WITH A GRADUAL REBOUND EXPECTED ON
FRI BUT STILL BELOW NORMAL DUE TO THE WET SOILS.
MARINE...HIGH SEAS IN EXCESS OF 10 FT WL LINGER TDA AS LARGE SWELLS
CONTINUE TO PUSH THROUGH THE COASTAL WATERS. THESE SWELLS WL
BEGIN TO WANE LATER THIS AFTN AND THEN MORE SO TNT AND FRI. AS A
RESULT...WL SHOW A SLOW DECLINE IN SEAS THROUGH FRI. SEAS WL LKLY
NOT DROP BELOW SCA CRITERIA UNTIL FRI AFTN. TROPICAL STORM FORCE
WIND GUSTS WL PERSIST THROUGH THE FIRST HALF OF TDA ACROSS THE SRN
WATERS...ESPECIALLY WITHIN FEEDER BANDS ROTATING AROUND DOLLY.
WINDS WL GRADUALLY LESSEN THIS AFTN AND WL THEN DROP TO SCEC
CRITERIA TNT AND FRI.
AVIATION...WIDESPREAD MVFR CONDITIONS WL PERSIST TDA WITH
OCCASIONAL IFR CONDITIONS EXPECTED WITHIN THE STRONGER RAIN BANDS
ASSOCIATED WITH DOLLY. STRONG WIND GUSTS BETWEEN 35 AND 50 KTS WL
BE POSSIBLE ACROSS ALI...CRP AND LRD TDA. MVFR CONDITIONS WL
GRADUALLY GIVE WAY TO VFR CEILINGS TNT. VFR CONDITIONS WL PREVAIL
ON FRI FOR MOST OF SOUTH TX.
LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...DRYING EXPECTED FRIDAY
NIGHT AS RIDGE OF HIGH PRESSURE BLDS IN BEHIND WHATS LEFT OF DOLLY.
MODELS PROG CLRG FROM E TO W FRIDAY NIGHT THROUGH SAT AS THE CTR OF
THE HIGH SHIFTS OVR TX LEADING TO MORE SUMMER LIKE CONDITIONS. BOTH
THE GFS AND ECMWF TIME HEIGHT SERIES SHOWS ONLY SHALLOW MOISTURE
NEAR THE SFC WITH OTHERWISE A DRY ENVIRONMENT THROUGH THE EXTENDED.
A FEW SHORT WAVES ARE PROGD TO TRAVERS S TX ON SRN PERIPHERY OF HIGH
BUT GIVEN THE LIMITED MOISTURE...AM NOT EXPECTING ANY SIGNIFICANT
PRECIP. ALTHOUGH DID KEEP 10 POPS FOR THE AFTERNOONS FOR ANY ROGUE
SHRA FORCED BY THE SEA BREEZE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 85 78 90 76 93 / 100 40 20 10 10
VICTORIA 87 76 92 74 94 / 80 30 20 10 10
LAREDO 79 76 94 78 99 / 100 80 20 10 10
ALICE 85 77 93 75 95 / 100 50 20 10 10
ROCKPORT 85 79 90 79 91 / 90 30 20 10 10
COTULLA 86 75 93 74 98 / 100 60 20 10 10
KINGSVILLE 85 78 92 76 95 / 100 40 20 10 10
NAVY CORPUS 84 80 88 78 91 / 100 40 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: KLEBERG...
NUECES...SAN PATRICIO.
FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO.
FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: WEBB.
TROPICAL STORM WIND WARNING UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL 20 TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...COASTAL WATERS
BAFFIN BAY TO PORT ARANSAS OUT 20 NM...WATERS BAFFIN BAY TO
PORT ARANSAS 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT OCONNOR.
&&
MBHazardous weather outlook, Jul 24, 5:29 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 529 AM CDT THU JUL 24 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-251030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 529 AM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT TROPICAL STORM DOLLY WILL CONTINUE MOVING WEST-NORTHWESTWARD ACROSS SOUTH TEXAS TODAY AND ACROSS MEXICO TONIGHT. STRONG TROPICAL FORCE WINDS WILL PERSIST TODAY...ESPECIALLY IN SQUALLS. AS A RESULT...A TROPICAL STORM WARNING WILL REMAIN IN EFFECT BETWEEN BAFFIN BAY AND PORT ARANSAS THROUGH AT LEAST THIS MORNING. A TROPICAL STORM WIND WARNING WILL REMAIN IN EFFECT THIS MORNING FOR JIM WELLS...DUVAL AND WEBB COUNTIES. HIGH SEAS WILL SLOWLY SUBSIDE TONIGHT. DUE TO PERSISTENT SWELLS AND ABOVE NORMAL TIDAL LEVELS...MINOR COASTAL FLOODING WILL PERSIST TODAY ACROSS COASTAL AREAS. AN ADDITIONAL 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED THROUGH THIS EVENING. AS A RESULT...A FLOOD WATCH WILL REMAIN IN EFFECT UNTIL THIS AFTERNOON ACROSS THE SOUTHERN COASTAL BEND AND SOUTHERN RIO GRANDE PLAINS. A FLOOD WATCH WILL REMAIN IN EFFECT FOR WEBB COUNTY UNTIL EARLY FRIDAY MORNING. THE THREAT FOR ISOLATED TORNADOES WILL ALSO EXIST THROUGHOUT THE DAY. A TORNADO WATCH REMAINS IN EFFECT THIS MORNING FOR ALL OF SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS WILL END ON FRIDAY AFTERNOON AS WINDS AND SEAS CONTINUE TO DIMINISH IN THE WAKE OF DOLLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MB/TE
In the hours before
Local storm report, Jul 24, 4:53 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD CHAPMAN RANCH 27.58N 97.45W
07/24/2008 NUECES TX LAW ENFORCEMENT
FM 70 AT HIGHWAY 286 IN CHAPMAN RANCH IS BARRICADED DUE
TO FLOODED ROADWAY.
&&
MERRIMANLocal storm report, Jul 24, 8:05 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
805 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TROPICAL STORM SAN DIEGO 27.76N 98.24W
07/24/2008 DUVAL TX TRAINED SPOTTER
POWER LINES AND LOT OF TREE LIMBS WERE REPORTED KNOCKED
DOWN.
&&
CORDEROLocal storm report, Jul 24, 8:48 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
848 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM FLASH FLOOD 9 W CORPUS CHRISTI 27.71N 97.44W
07/24/2008 NUECES TX DEPT OF HIGHWAYS
EASTBOUND RIGHT LANE OF STATE HIGHWAY 44 NEAR CLARKWOOD
ROAD IS CLOSED DUE TO FLOODING.
&&
MERRIMANLocal storm report, Jul 24, 8:55 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM FLASH FLOOD 8 SSW CORPUS CHRISTI 27.60N 97.34W
07/24/2008 NUECES TX DEPT OF HIGHWAYS
WATER IS ON THE SOUTHBOUND LANES OF WEBER ROAD FROM
YORKTOWN TO OSO CREEK.
&&
MERRIMANThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:19 AM CDT | Special Marine Warning | CRP | 41 min | |
| Jul 24, 3:21 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Jul 24, 5:15 AM CDT | Inland Tropical Storm Warning | CRP | Duval, Jim Wells, Webb | 5 hr |
| Jul 24, 6:45 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Jul 24, 10:51 AM CDT | Inland Tropical Storm Warning | CRP | Duval, Webb | 3 hr |
| Jul 24, 11:01 AM CDT | Wind Advisory | CRP | Bee, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 2 more | 5 hr |
| Jul 24, 11:46 AM CDT | Coastal Flood Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 16 hr |
| Jul 24, 12:39 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 116 min |
| Jul 24, 12:54 PM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 102 min |
| Jul 24, 4:34 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 116 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.